Atoma Cold Medication Extra Strength Nighttime Relief Caplets

$8.99

Pack Size: 24 caplets

Ingredients:
Each caplet contains acetaminophen 500 mg, pseudoephedrine 30 mg, dextromethorphan 15 mg, and chlorpheniramine 2 mg.

For fast relief of nasal congestion, dry cough, minor aches and pains, fever, runny nose and sneezing.

Category: Tags: , , ,

Product on Backorder

Description

This product is the generic equivalent to Tylenol Cold Extra Strength Nighttime eZ Tabs.